Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on isothermal nets


Author: V. G. Grove
Journal: Proc. Amer. Math. Soc. 1 (1950), 595-599
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038701-8
MathSciNet review: 0038701
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P.O. Bell, A study of curved surfaces by means of certain associated ruled surfaces, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 389-409. MR 0000510 (1:85a)
  • [2] G. M. Green, Memoir on the general theory of surfaces and rectilinear congruences, Trans. Amer. Math. Soc. vol. 20 (1919) pp. 80-153. MR 1501117
  • [3] V. G. Grove, On canonical forms of differential equations, Bull. Amer. Math. Soc. vol. 36 (1930) pp. 582-586. MR 1561998
  • [4] -, Generalized canonical lines, Duke Math. J. vol. 15 (1948) pp. 95-103. MR 0024666 (9:531a)
  • [5] E. P. Lane, A treatise on projective differential geometry, The University of Chicago Press, 1942. MR 0007286 (4:114b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038701-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society